# SDR IPXA2017100222209

- Difficulty date: September 21, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,210 hours, 16,022 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB011622
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING INTERNAL L/E AT PANEL 616DB HAS A CRACKED STIFFNER.  REMOVED, FABRICATED, AND REPLACED THE STIFFENER IAW DWG ARB0116, AND SRM 51-33-01.
